Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 141, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 26, 2017, 6:22 AM CDT for 4 counties in Oklahoma. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 26, 2017, 6:22 AM CDT (11:22 UTC)
- Expired
- Apr 26, 2017, 7:00 AM CDT
- In force
- 38 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Haskell County, OK, Latimer County, OK, LeFlore County, OK, Pittsburg County, OK
The radar
The Western Arkansas radar (KSRX), 83 km from the middle of the area, began a volume at 11:26 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 26, 6:00 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 11.4 hours before the alert went out and 198 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1456 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 1711 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 160 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 10.8
The text
As transmitted.
535
WUUS54 KTSA 261122
SVRTSA
OKC061-077-079-121-261200-
/O.NEW.KTSA.SV.W.0141.170426T1122Z-170426T1200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Tulsa OK
622 AM CDT WED APR 26 2017
The National Weather Service in Tulsa has issued a
* Severe Thunderstorm Warning for...
Haskell County in southeastern Oklahoma...
Northern Latimer County in southeastern Oklahoma...
Northwestern Le Flore County in southeastern Oklahoma...
East central Pittsburg County in southeastern Oklahoma...
* Until 700 AM CDT
* At 622 AM CDT, a severe thunderstorm was located 5 miles west of
Robbers Cave State Park, moving northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations in or near the path include...
Wilburton... Stigler...
Quinton... Keota...
McCurtain... Kinta...
Robbers Cave State Park... Mc Curtain...
Lequire... Kanima...
Featherston... Milton...
Lewisville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3487 9544 3505 9554 3539 9501 3510 9474
TIME...MOT...LOC 1122Z 238DEG 41KT 3497 9543
HAIL...1.00IN
WIND...60MPH
$$2 follow-up statements
889
WWUS54 KTSA 261143
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
643 AM CDT WED APR 26 2017
OKC121-261153-
/O.CAN.KTSA.SV.W.0141.000000T0000Z-170426T1200Z/
Pittsburg OK-
643 AM CDT WED APR 26 2017
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL PITTSBURG COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore the warning has been cancelled.
A severe thunderstorm watch remains in effect until 100 PM CDT for
southeastern Oklahoma.
LAT...LON 3515 9535 3516 9536 3539 9501 3510 9474
3495 9520
TIME...MOT...LOC 1143Z 235DEG 37KT 3509 9522
$$
OKC061-077-079-261200-
/O.CON.KTSA.SV.W.0141.000000T0000Z-170426T1200Z/
Haskell OK-Latimer OK-Le Flore OK-
643 AM CDT WED APR 26 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 AM CDT
FOR HASKELL...NORTHEASTERN LATIMER AND NORTHWESTERN LE FLORE
COUNTIES...
At 643 AM CDT, a severe thunderstorm was located near Kinta, moving
northeast at 45 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations in or near the path include...
Stigler... Keota...
McCurtain... Kinta...
Mc Curtain... Lequire...
Kanima... Milton...
Lewisville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3515 9535 3516 9536 3539 9501 3510 9474
3495 9520
TIME...MOT...LOC 1143Z 235DEG 37KT 3509 9522
HAIL...1.00IN
WIND...60MPH
$$677
WWUS54 KTSA 261159
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
659 AM CDT WED APR 26 2017
OKC061-077-079-261209-
/O.EXP.KTSA.SV.W.0141.000000T0000Z-170426T1200Z/
Haskell OK-Latimer OK-Le Flore OK-
659 AM CDT WED APR 26 2017
...THE SEVERE THUNDERSTORM WARNING FOR HASKELL...NORTHEASTERN LATIMER
AND NORTHWESTERN LE FLORE COUNTIES WILL EXPIRE AT 700 AM CDT...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire. However small hail
and gusty winds are still possible with this thunderstorm.
A severe thunderstorm watch remains in effect until 100 PM CDT for
southeastern Oklahoma.
LAT...LON 3515 9535 3516 9536 3539 9501 3510 9474
3495 9520
TIME...MOT...LOC 1159Z 241DEG 38KT 3515 9505
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 3:14 AM CDT, 3 hours 8 minutes earlier.
Area forecast discussion, Apr 26, 3:14 AM CDT, 3 hours 8 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
314 AM CDT Wed Apr 26 2017
.DISCUSSION...
Convective line, currently over southeast Oklahoma and northwest
Arkansas this morning is expected to slow/briefly stall in
association with approaching wave from the southwest. Although a
few marginal severe storms will remain possible, localized flash
flooding will be the main concern though the morning hours before
line shifts east of the area by early afternoon. Otherwise,
cool/breezy conditions expected behind the front this afternoon.
Weak surface high will settle over E OK/NW AR tonight. Light
winds/clearing skies will allow temperatures to fall off into the
lower 30s in a few areas across far northeast Oklahoma. Scattered
showers/isolated thunderstorms still possible late Thursday afternoon
into the overnight hours in association with main upper trough
axis.
A potent upper level storm system will move into the four corners
region on Friday. Atmosphere will become moderately unstable
as warm front lifts north to near I-40 by late Friday afternoon.
Strong to severe storms are expected to rapidly develop across
eastern Oklahoma and northwest Arkansas by early evening along/north
of boundary with the threat for large hail and damaging winds
initially. There will also be at least a limited tornado threat
into the evening hours, however this will quickly transition to a
heavy rainfall threat Friday night into Saturday as storms train
over the same areas near stalled boundary.
A significant and potentially life threatening flood event will
unfold during the day saturday. Widespread 6 to 7 inches of rain
is currently forecast across southeast Oklahoma and west-central
Arkansas Friday and Saturday with locally higher amounts up to 10
inches possible. Main-stem river flooding is also expected with
many areas lakes already above normal. There obviously remains
some uncertainty regarding exactly where the heavier rainfall
axis will occur and rainfall amounts will continue to be refined
in the upcoming days. Storms are expected to shift east of the
region by Sunday morning as upper low lifts into the Central
Plains.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 56 43 70 56 / 20 10 10 40
FSM 66 44 74 56 / 90 20 10 30
MLC 61 42 74 58 / 80 10 10 10
BVO 56 40 68 51 / 20 10 20 40
FYV 60 41 68 54 / 90 20 10 40
BYV 65 42 68 55 / 90 20 10 30
MKO 59 44 71 56 / 70 10 10 30
MIO 54 39 67 53 / 60 20 10 40
F10 59 44 72 58 / 30 10 10 20
HHW 66 44 75 58 / 80 10 10 10
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flash Flood Watch until 1 PM CDT this afternoon for OKZ058-062-
063-065>076.
AR...Flash Flood Watch until 1 PM CDT this afternoon for ARZ001-002-
010-011-019-020-029.
&&
SHORT TERM...06
LONG TERM....12Hazardous weather outlook, Apr 26, 5:18 AM CDT, 1 hour 4 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 518 AM CDT Wed Apr 26 2017 ARZ001-002-010-011-019-020-029-OKZ049-053>076-271030- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 518 AM CDT Wed Apr 26 2017 ...Severe storms and flash flooding possible through early afternoon... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Today and Tonight. TORNADO. RISK...Limited. AREA...Far Southeast Oklahoma and Western Arkansas. ONSET...Ongoing. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Eastern Oklahoma and Western Arkansas. ONSET...Ongoing. FLASH FLOOD. RISK...Elevated. AREA...Eastern Oklahoma and Western Arkansas. ONSET...Ongoing. HEAVY RAIN. RISK...Elevated. AREA...Far Southeast Oklahoma and Western Arkansas. ONSET...Ongoing. SIGNIFICANT WINDS. RISK...Limited. AREA...Eastern Oklahoma and Western Arkansas. ONSET...Ongoing. DISCUSSION... Scattered strong to severe thunderstorms continue this morning across portions of eastern Oklahoma and western Arkansas ahead of a slow moving cold front. As a strong upper storm system approaches from the southwest today, renewed thunderstorm development is likely, mainly across far eastern Oklahoma and western Arkansas. The main threat from these storms will be damaging winds and large hail. There is a limited tornado threat, mainly across far southeast Oklahoma into western Arkansas, until the front clears the area, later this afternoon. Flash flooding is also a major concern. Some locations have received 1-2 inches of rain from the overnight storms, and soils are already saturated. Additional rainfall totals are expected to be in the 1 to 2 inch range across portions of eastern Oklahoma and western Arkansas. A flash flood watch remains in effect until 1 PM for portions of the area. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THURSDAY...Thunderstorm Potential...High Wind Potential. FRIDAY and SATURDAY...Severe Thunderstorm Potential...High Wind Potential...Heavy Rain Potential. SUNDAY...Thunderstorm Potential...High Wind Potential. MONDAY and TUESDAY...No Hazards. EXTENDED DISCUSSION... There may be a brief lull in thunderstorms late Wednesday into Thursday between weather systems. Additional storms may form Thursday evening as the next low pressure system approaches. On Friday, a warm front will move north across central and eastern Oklahoma and be a focus for strong to severe thunderstorms. The airmass may remain capped much of the afternoon on Friday, with the better chance for storms developing by late afternoon into early evening. Strong deep layer wind shear and moderate instability will support supercells capable of large hail, damaging winds and tornadoes across much of the Southern Plains. Eventually, these late afternoon and evening storms will form a large complex of storms, with the potential for heavy rain. Flooding is becoming an increasing concern for this weekend's upcoming storm system. It now appears that 6-7 inches of rain is possible for portions of southeast Oklahoma into western Arkansas with isolated higher amounts. This will cause river flooding as well as flash flooding. EMERGENCY MANAGEMENT PLANNING STATEMENT... Continue to follow the latest updates regarding the expected hazardous weather this week. Get graphical forecasts at weather.gov/tulsa, and follow NWS Tulsa on Twitter and Facebook. CORFIDI
In the hours before
Local storm report, Apr 26, 2:51 AM CDT, 3 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
251 AM CDT WED APR 26 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1258 AM TSTM WND DMG HIGHFILL 36.26N 94.36W
04/26/2017 BENTON AR COUNTY OFFICIAL
PART OF A TIN ROOF TORN OFF A BARN. TIME IS RADAR
ESTIMATED.
&&
DMJSpecial weather statement, Apr 26, 4:17 AM CDT, 2 hours 5 minutes before
Special Weather Statement
National Weather Service Tulsa OK
417 AM CDT WED APR 26 2017
OKZ073-260945-
Pittsburg OK-
417 AM CDT WED APR 26 2017
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL PITTSBURG COUNTY UNTIL
445 AM CDT...
At 416 AM CDT, a strong thunderstorm was located 3 miles northwest of
Mcalester, moving northeast at 50 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Mcalester... Krebs...
Savanna... Crowder...
Alderson... Canadian...
Arrowhead State Park... Blocker...
Featherston...
A severe thunderstorm watch remains in effect until 600 AM CDT for
southeastern Oklahoma.
LAT...LON 3525 9561 3524 9560 3523 9562 3522 9562
3522 9560 3525 9557 3525 9554 3506 9535
3503 9541 3503 9551 3498 9551 3480 9587
3500 9593
TIME...MOT...LOC 0916Z 234DEG 45KT 3497 9580Special weather statement, Apr 26, 4:22 AM CDT, 2 hours before
Special Weather Statement
National Weather Service Tulsa OK
422 AM CDT WED APR 26 2017
OKZ073-075-260945-
Pittsburg OK-Latimer OK-
422 AM CDT WED APR 26 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LATIMER AND CENTRAL
PITTSBURG COUNTIES UNTIL 445 AM CDT...
At 422 AM CDT, a strong thunderstorm was located near Mcalester,
moving east at 40 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Mcalester... Krebs...
Alderson... Blocker...
Featherston... Bache...
A severe thunderstorm watch remains in effect until 600 AM CDT for
southeastern Oklahoma.
LAT...LON 3519 9546 3516 9545 3516 9544 3498 9536
3485 9578 3502 9586
TIME...MOT...LOC 0922Z 247DEG 34KT 3497 9575Special weather statement, Apr 26, 4:37 AM CDT, 1 hour 45 minutes before
Special Weather Statement
National Weather Service Tulsa OK
437 AM CDT WED APR 26 2017
OKZ066-067-070-071-261015-
Muskogee OK-Okmulgee OK-Wagoner OK-McIntosh OK-
437 AM CDT WED APR 26 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN MCINTOSH...
SOUTHEASTERN WAGONER...NORTHERN MUSKOGEE AND EAST CENTRAL OKMULGEE
COUNTIES UNTIL 515 AM CDT...
At 437 AM CDT, a strong thunderstorm was located 3 miles southeast of
Boynton, moving northeast at 50 mph.
Dime size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Muskogee... Wagoner...
Fort Gibson... Okay...
Oktaha... Taft...
Boynton... Council Hill...
Tullahassee... Wainwright...
Summit... Jamesville...
LAT...LON 3595 9537 3584 9524 3583 9525 3582 9527
3581 9526 3581 9521 3577 9516 3546 9559
3566 9578
TIME...MOT...LOC 0937Z 228DEG 45KT 3563 9560Special weather statement, Apr 26, 4:43 AM CDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Tulsa OK
443 AM CDT WED APR 26 2017
OKZ060-066-067-261000-
Tulsa OK-Okmulgee OK-Wagoner OK-
443 AM CDT WED APR 26 2017
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL WAGONER...
NORTHWESTERN OKMULGEE AND SOUTHEASTERN TULSA COUNTIES UNTIL 500 AM
CDT...
At 443 AM CDT, a strong thunderstorm was located over Beggs, moving
northeast at 50 mph.
Nickel size hail will be possible with this storm.
Locations in or near the path include...
Broken Arrow... Bixby...
Beggs... Preston...
Stonebluff... Liberty...
Hectorville... Leonard...
LAT...LON 3600 9583 3588 9568 3585 9572 3586 9577
3583 9577 3564 9608 3571 9616
TIME...MOT...LOC 0943Z 227DEG 45KT 3572 9606Special weather statement, Apr 26, 5:18 AM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Tulsa OK
518 AM CDT WED APR 26 2017
OKZ070-072-074-261100-
Haskell OK-Muskogee OK-Sequoyah OK-
518 AM CDT WED APR 26 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HASKELL...CENTRAL
SEQUOYAH AND SOUTHEASTERN MUSKOGEE COUNTIES UNTIL 600 AM CDT...
At 518 AM CDT, a strong thunderstorm was located 3 miles north of
Stigler, moving northeast at 50 mph.
Nickel size hail and winds in excess of 40 mph will be possible with
this storm.
Locations in or near the path include...
Sallisaw... Stigler...
Muldrow... Vian...
Gans... Marble City...
Tamaha... Brushy Lake State Park...
Brushy... Kanima...
Mc Key...
This includes Interstate 40 in Oklahoma between mile markers 295 and
318.
A severe thunderstorm watch remains in effect until 600 AM CDT for
southeastern, northeastern and east central Oklahoma.
LAT...LON 3542 9454 3535 9472 3536 9475 3536 9477
3533 9479 3532 9481 3531 9482 3518 9513
3534 9524 3564 9473 3564 9470
TIME...MOT...LOC 1018Z 239DEG 44KT 3530 9511The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 25, 7:09 PM CDT | Special Weather Statement | TSA | Pawnee | 36 min |
| Apr 25, 7:16 PM CDT | Special Weather Statement | TSA | Osage | 29 min |
| Apr 25, 7:21 PM CDT | Severe Thunderstorm Warning | TSA | Pawnee | 39 min |
| Apr 25, 7:28 PM CDT | Severe Thunderstorm Warning | TSA | Osage | 47 min |
| Apr 25, 7:44 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Pawnee | 46 min |
| Apr 25, 7:57 PM CDT | Special Weather Statement | TSA | Washington | 33 min |
| Apr 25, 8:03 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 42 min |
| Apr 25, 8:18 PM CDT | Special Weather Statement | TSA | Washington | 42 min |
| Apr 25, 8:27 PM CDT | River Flood Advisory | TSA | Adair, Cherokee, Delaware | 36 hr |
| Apr 25, 8:27 PM CDT | River Flood Advisory | TSA | Cherokee | 36 hr |
| Apr 25, 8:29 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Washington | 46 min |
| Apr 25, 8:40 PM CDT | Special Weather Statement | TSA | Nowata | 35 min |
| Apr 25, 8:50 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 40 min |
| Apr 25, 9:07 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Pawnee | 23 min |
| Apr 25, 9:08 PM CDT | Special Weather Statement | TSA | Washington | 37 min |
| Apr 25, 9:21 PM CDT | Severe Thunderstorm Warning | TSA | Creek | 24 min |
| Apr 25, 9:25 PM CDT | Special Weather Statement | TSA | Nowata | 35 min |
| Apr 25, 9:38 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Rogers | 37 min |
| Apr 25, 10:03 PM CDT | Special Weather Statement | TSA | Tulsa | 27 min |
| Apr 25, 10:14 PM CDT | Special Weather Statement | TSA | Craig | 31 min |
| Apr 25, 10:17 PM CDT | Special Weather Statement | TSA | Pawnee | 28 min |
| Apr 25, 10:21 PM CDT | Areal Flood Advisory | TSA | Creek | 3 hr |
| Apr 25, 10:22 PM CDT | Special Weather Statement | TSA | Okfuskee | 38 min |
| Apr 25, 10:29 PM CDT | Special Weather Statement | TSA | Tulsa | 46 min |
| Apr 25, 10:35 PM CDT | Flash Flood Watch | TSA | Adair, Cherokee, Craig, Creek, Delaware, Haskell and 13 more | 14 hr |
| Apr 25, 10:35 PM CDT | Severe Thunderstorm Warning | TSA | Rogers, Tulsa, Wagoner | 40 min |
| Apr 25, 10:38 PM CDT | Special Weather Statement | TSA | Creek | 37 min |
| Apr 25, 10:42 PM CDT | Special Weather Statement | TSA | Nowata | 48 min |
| Apr 25, 10:48 PM CDT | Special Weather Statement | TSA | Ottawa | 27 min |
| Apr 25, 10:56 PM CDT | Special Weather Statement | TSA | Tulsa | 34 min |
| Apr 25, 11:00 PM CDT | Areal Flood Advisory | TSA | Creek, Osage, Rogers, Tulsa, Wagoner | 3 hr |
| Apr 25, 11:01 PM CDT | Severe Thunderstorm Warning | TSA | Osage, Rogers, Tulsa, Wagoner | 44 min |
| Apr 25, 11:11 PM CDT | Special Weather Statement | TSA | Wagoner | 34 min |
| Apr 25, 11:14 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee | 46 min |
| Apr 25, 11:21 PM CDT | Severe Thunderstorm Warning | TSA | Mayes, Rogers, Tulsa, Wagoner | 39 min |
| Apr 25, 11:30 PM CDT | Severe Thunderstorm Warning | TSA | McIntosh, Okfuskee, Okmulgee, Pittsburg | 45 min |
| Apr 25, 11:33 PM CDT | Tornado Warning | TSA | McIntosh, Okfuskee, Okmulgee | 27 min |
| Apr 25, 11:38 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Craig, Delaware, Mayes | 52 min |
| Apr 25, 11:40 PM CDT | Tornado Warning | TSA | Mayes | 20 min |
| Apr 25, 11:44 PM CDT | Tornado Warning | TSA | Craig, Mayes | 31 min |
| Apr 25, 11:56 PM CDT | Tornado Warning | TSA | McIntosh | 23 min |
| Apr 25, 11:57 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Okmulgee, Sequoyah, Wagoner | 33 min |
| Apr 26, 12:01 AM CDT | Tornado Warning | TSA | Craig, Delaware, Mayes | 15 min |
| Apr 26, 12:12 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, McIntosh, Okmulgee, Pittsburg | 48 min |
| Apr 26, 12:15 AM CDT | Severe Thunderstorm Warning | TSA | Delaware, Ottawa | 45 min |
| Apr 26, 12:24 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Muskogee, Sequoyah | 51 min |
| Apr 26, 12:39 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Delaware | 51 min |
| Apr 26, 12:49 AM CDT | Severe Thunderstorm Warning | TSA | Adair, Cherokee, Haskell, LeFlore, McIntosh, Muskogee and 1 more | 41 min |
| Apr 26, 12:57 AM CDT | Special Weather Statement | TSA | Haskell, Pittsburg | 33 min |
| Apr 26, 1:18 AM CDT | Severe Thunderstorm Warning | TSA | Adair | 42 min |
| Apr 26, 1:28 AM CDT | Special Weather Statement | TSA | Sequoyah | 47 min |
| Apr 26, 1:55 AM CDT | Special Weather Statement | TSA | Sequoyah | 35 min |
| Apr 26, 2:17 AM CDT | Special Weather Statement | TSA | Haskell, Sequoyah | 28 min |
| Apr 26, 2:47 AM CDT | Special Weather Statement | TSA | Sequoyah | 43 min |
| Apr 26, 4:17 AM CDT | Special Weather Statement | TSA | Pittsburg | 28 min |
| Apr 26, 4:20 AM CDT | Areal Flood Advisory | TSA | McIntosh, Muskogee, Okmulgee | 115 min |
| Apr 26, 4:22 AM CDT | Special Weather Statement | TSA | Pittsburg | 23 min |
| Apr 26, 4:26 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Latimer, Pittsburg | 49 min |
| Apr 26, 4:37 AM CDT | Special Weather Statement | TSA | Muskogee | 38 min |
| Apr 26, 4:43 AM CDT | Special Weather Statement | TSA | Okmulgee | 17 min |
| Apr 26, 4:48 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, Muskogee, Pittsburg, Sequoyah | 42 min |
| Apr 26, 4:50 AM CDT | Severe Thunderstorm Warning | TSA | Okmulgee, Tulsa, Wagoner | 23 min |
| Apr 26, 4:53 AM CDT | Severe Thunderstorm Warning | TSA | Cherokee, Mayes, Muskogee, Wagoner | 20 min |
| Apr 26, 5:18 AM CDT | Special Weather Statement | TSA | Haskell, Sequoyah | 42 min |
| Apr 26, 5:57 AM CDT | Areal Flood Advisory | TSA | Adair, Haskell, LeFlore, Sequoyah | 2 hr |
| Apr 26, 6:00 AM CDT | Areal Flood Advisory | TSA | Haskell, Latimer, LeFlore, Muskogee, Pittsburg, Pushmataha | 2 hr |
| Apr 26, 6:48 AM CDT | Special Weather Statement | TSA | Latimer | 42 min |
| Apr 26, 7:00 AM CDT | Special Weather Statement | TSA | Haskell, Sequoyah | 45 min |
| Apr 26, 7:35 AM CDT | Special Weather Statement | TSA | LeFlore | 25 min |
| Apr 26, 7:50 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 25 min |
| Apr 26, 7:51 AM CDT | Areal Flood Advisory | TSA | Choctaw, Haskell, Latimer, LeFlore, Pushmataha, Sequoyah | 3 hr |
| Apr 26, 8:14 AM CDT | Severe Thunderstorm Warning | TSA | LeFlore | 31 min |
| Apr 26, 8:24 AM CDT | Special Weather Statement | TSA | Pushmataha | 36 min |
| Apr 26, 8:28 AM CDT | River Flood Warning | TSA | Ottawa | 36 hr |
| Apr 26, 8:28 AM CDT | River Flood Warning | TSA | Ottawa | 42 hr |
| Apr 26, 9:00 AM CDT | Special Weather Statement | TSA | LeFlore | 30 min |
| Apr 26, 9:14 AM CDT | River Flood Warning | TSA | Adair, Delaware | 38 hr |
| Apr 26, 9:14 AM CDT | River Flood Warning | TSA | Adair, Cherokee, Delaware | 44 hr |
| Apr 26, 9:14 AM CDT | River Flood Warning | TSA | Cherokee | 6 days |
| Apr 26, 10:37 AM CDT | Areal Flood Warning | TSA | Adair | 3 hr |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.